uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Open sublocales of localic completions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic. (Matematisk logik)
2010 (English)In: Journal of logic and analysis, ISSN 1759-9008, Vol. 2, no 1, 1-22 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 2, no 1, 1-22 p.
National Category
Algebra and Logic
Research subject
Mathematical Logic
Identifiers
URN: urn:nbn:se:uu:diva-120084DOI: 10.4115/jla.2010.2.1OAI: oai:DiVA.org:uu-120084DiVA: diva2:302449
Available from: 2010-03-07 Created: 2010-03-07 Last updated: 2010-03-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.logicandanalysis.org/
By organisation
Algebra, Geometry and Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 340 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf